首页    期刊浏览 2025年02月26日 星期三
登录注册

文章基本信息

  • 标题:Global converse Lyapunov theorems for infinite-dimensional systems
  • 本地全文:下载
  • 作者:Andrii Mironchenko ; Andrii Mironchenko ; Fabian Wirth
  • 期刊名称:IFAC PapersOnLine
  • 印刷版ISSN:2405-8963
  • 出版年度:2016
  • 卷号:49
  • 期号:18
  • 页码:897-902
  • DOI:10.1016/j.ifacol.2016.10.280
  • 语种:English
  • 出版社:Elsevier
  • 摘要:Abstract: We show that existence of a non-coercive Lyapunov function is sufficient for uniform global asymptotic stability (UGAS) of infinite-dimensional systems with external disturbances provided an additional mild assumption is fulfilled. For UGAS infinite-dimensional systems with external disturbances we derive a novel ‘integral’ construction of non-coercive Lipschitz continuous Lyapunov functions. Finally, converse Lyapunov theorems are used in order to prove Lyapunov characterizations of input-to-state stability of infinite-dimensional systems.
  • 关键词:Keywordsnonlinear control systemsinfinite-dimensional systemsinput-to-state stabilityLyapunov methods
国家哲学社会科学文献中心版权所有